High Fever, Sneezing, Red Spots All Over The Body, And Nausea In Babies Aged 6 Months

Illustration of High Fever, Sneezing, Red Spots All Over The Body, And Nausea In Babies Aged 6 Months
Illustration: High Fever, Sneezing, Red Spots All Over The Body, And Nausea In Babies Aged 6 Months

In the morning, my child was 6 months and 19 days ago 4 days ago the heat was high 38 u0026deg; c akhr ny because I was worried I brought it to DSA independent practice .. Due to the current situation that is plaguing the corona virus, it happened to be a hot child u0026amp ; sneezing a little bit of DSA they were afraid to examine my child doc even though I already have APD .. after he was asked my complaint while my child was examined there was no explanation whatsoever suddenly writing a prescription medicine, then I asked my child what illness? DSA ny cm said he was hit Viral Fever u0026amp; given medicine: Sanmol, Lapicef u0026amp; Biostrum ..- After the heat went down, red spots appeared all over my child’s body doc, will it heal itself or should I buy ointment again? – If I want to mimic or even my child is nauseous, he wants to vomit, is it normal / normal because is it still not recovered, doc? – The antibiotic lapice has spilled over the dock, so I have to drink about 1x left, do I have to buy it again or finish the rest? – It should be 1-4-2020 kmrn, my child is immunized DPT 3 u0026amp; Rotateq, because the current situation does not allow me to go to the hospital u0026amp; My son’s condition hasn’t recovered yet … is it okay if the immunization is late, doc? Thanks doc … I hope the doctor will be able to answer my question, sorry before the doc does not ask a lot of questions … I really don’t understand the doc u0026amp; actually I am disappointed at the fact that there was no response to any explanation but I understand it is also possible because the current situation does not allow for intense interaction 🙏

1 Answer:

Hello Widya,


Thank you for the question.

High fever, sneezing, red spots all over the body, and nausea in children often indeed indicate a viral infection. Although, it can also be a bacterial infection, allergies, inflammatory disorders, side effects of drugs, insect bites, and other medical disorders also cause complaints like this. There are many types of viruses that can trigger symptoms like that of your child, for example measles, scarlatina fever, hand foot and mouth disease, dengue fever, roseola, and so on. COVID-19, which is currently endemic, can also cause complaints almost similar to what your child is experiencing right now. In rare cases, red spots on your child's skin can also indicate he is allergic to the drugs given.


The outbreak of COVID-19 does require everyone to be vigilant, including doctors. In fact, doctors have the right to refuse or postpone treatment of their patients if it is not supported by adequate PPE (self-protection equipment), except for emergency cases. Regarding immunization, it should be postponed until the epidemic subsides, for the benefit of your own child.


Our advice, if indeed your child's condition has not improved, instead a new complaint arises, after taking a doctor's medication, you better check your child back to the doctor or pediatrician. It may be that later your child will be directed to undergo blood tests, allergy tests, urine tests, and other supporting tests before being given further treatment.


In the meantime, you can do it first:

Make sure the child's body and the environment are always clean
Keep children from things that have the potential to cause allergies
Give the child plenty of milk and warm water
Also give him variations of MPASI that are nutritionally balanced, easy to swallow, easy to digest, and do not contain too much gas
Don't let just anyone approach, let alone kiss your baby
Wash your child clean, then wear clothes that are soft and clean
Do not bring the child to the air conditioner and fan that is too cold
Limit taking children out of the house, unless urgent

Hope this helps ...

: by

Related Question

No Menstruation And Bleeding During Intercourse After Injecting Birth Control?

No Menstruation And Bleeding During Intercourse After Injecting Birth Control?

(8 months ago)

The doctor wants to ask. I’m injecting, the family has stopped, and how come there is no longer mens 1 month. My husband plays with a condom. Can it cause pregnancy? Twice I ... Read more

Regarding Schizophrenia?

Regarding Schizophrenia?

(6 months ago)

Doctor, is schizophrenia a psychotic mental illness? R nOr purely a mental disorder? R nWhat mental disorders and mental illness are the same or different? R nThank you... Read more

Twitching Of The Eye Minus When Not Wearing Glasses?

Twitching Of The Eye Minus When Not Wearing Glasses?

(6 months ago)

Hello doctor, one more thing I want to ask. I wear glasses with a minus 0.75, but when my glasses are removed my left eye keeps twitching. But when I returned to wearing glasses th... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *